# SDR DALA2024062006250

- Difficulty date: June 20, 2024
- Submitted: June 20, 2024
- Operation: Air carrier
- Aircraft: N352DN
- Make and model: Airbus A321-211
- Aircraft serial: 8283
- Aircraft time: 18,055 hours, 7,881 cycles
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Connector
- Part number: UNKNOWN
- Condition: Shorted
- Location: Seat Belt
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

SHIP 3052 - DIV - TO ATL DUE TO FLIGHT ATTENDANT REPORT OF A SULFUR OR BURNT BATTERY ODOR AFT OF F/C SECTION. SMELL DISSIPATED AFTER IFE WAS SELECTED OFF. CORRECTIVE ACTION: FOUND A SHORT IN THE AIRBAG SEAT BELT CONNECTOR AT SEAT 10F. R/R BELT ASSY. OK FOR SERVICE. (LP 9604118)
